×

On systems of imprimitivity on locally compact abelian groups with dense actions. (English) Zbl 0365.22005


MSC:

22B05 General properties and structure of LCA groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] S.C. BAGCHI, J. MATHEW and M.G. NADKARNI, On systems of imprimitivity on locally compact abelian groups with dense actions, Acta Mathematica (Uppsala), 133 (1974), 287-304. · Zbl 0325.22003
[2] T.W. GAMELIN, Uniform algebras, Prentice Hall N.J. (U.S.A.), (1969). · Zbl 0213.40401
[3] V.S. VARADARAJAN, Geometry of quantum theory, Vol. 2, Van Nostrand Reinhold Co., (1970). · Zbl 0194.28802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.